MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 PINNACLE 100 HA ACET CUP 52MM; HIP ACETABULAR CUP

DEPUY ORTHOPAEDICS, INC.1818910 PINNACLE 100 HA ACET CUP 52MM; HIP ACETABULAR CUP
Catalog Number 121711052
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Pain (1994)
Date of Event 03/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017: email notification received.There is no report of adverse event at this time.Update oct 9, 2017: additional information received.Patient was revised to address achey, fluid collection in hip, high metal ions and valgus alignment.Product codes and lot numbers updated.
 
Additional Manufacturer Narrative
Aug 15, 2017: email notification received.There is no report of adverse event at this time.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 100 HA ACET CUP 52MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7005531
Report Number1818910-2017-28210
Device Sequence Number13735701
Product Code LPH
UDI-Device Identifier10603295009061
UDI-Public10603295009061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2018
Device Catalogue Number121711052
Device Lot NumberC1PF91000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR